ScreenSpy - big news from the small screen
Don't Miss

CBS Mid-Season 2013 Schedule

By on December 6, 2012
cbs-logo

CBS Monday, Effective Feb. 4
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM RULES OF ENGAGEMENT (7th Season Premiere)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0

CBS Wednesday, Effective Feb. 13
8:00-9:00 PM SURVIVOR (26th Edition premiere)
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

CBS Sunday, Effective Feb. 17
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE (22nd Edition Premiere)
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST

CBS Tuesday, Feb. 26
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Tuesday, March 5
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Friday, Effective March 8
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM GOLDEN BOY (Time Period Premiere)
10:00-11:00 PM BLUE BLOODS